# SDR DALA2018050403129

- Difficulty date: May 4, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,799 hours, 23,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIV DUE BURNING ELECTRICAL ODOR. CORRECTIVE ACTION- C/W ODI CHECK FOR SMOKE IN COCKPIT/CABIN. REPLACED COFFEE DISPENSER. FOUND IFE ONBOARD MEDIA LOADER HOT. DEACTIVATED IFE & RT RECIRCULATION FAN PER RESPECTIVE MELS. OPS CHECK AND VERIFICATION FLIGHT OK.
